# SDR SWAA2023072571449

- Difficulty date: June 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AND RBL 24.75 CENTER SECTION 2023-409580<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 273A9110; SHEET 6; REV. A SEE INDIVIDUAL SIGNS OFF BELOW.;[03] COMPLETE TASK CERTIFIED;[04] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 273A9110; SHEET 6; REV. A  SEE INDIVIDUAL SIGNS OFF BELOW. CERTIFIED RII
